thebunnygeek (thebunnygeek) wrote in vaginapagina,
thebunnygeek
thebunnygeek
vaginapagina

  • Mood:

Can this be an allergic reaction to hormonal birth control?

Help me, VaginaPagina! You're my only hope!
This is the quick and messy run down of a really bad issue I've been having. It's a bit long, but it involves potential HBC allergies and BV/Yeast infection problem! Please help!

Three years ago, my first partner and I decided that sex would be a lot more intimate without condoms so I started to take Alesse. At the same time, I was experiencing bad bouts of stomach pain, throwing up a lot, and would get a very dry and irritated vulva. I'd often have yeast infections, pain during sex (and believe me, I'm someone who can get wet so lubrication wasn't an issue) and multiple UTIs. So I stopped taking Alesse, tried the Depro shot (got worse!) so... we continued with condoms. 

Fast forward to now: my current boyfriend and I decided that it would be a lot more intimate and spontaneous (also, more cost effective) for us to have me on birth control. Over the summer and the fall, I tried to go back on Alesse only to start throwing up again and getting bad yeast infections (we weren't intimate then).  
Feb 10, I had to take 5 Alesse pills since the condom broke (I wasn't too worried since I was still on my period). On Feb 12, I started the Ortho Evra patch (my gyno was sure this would fix my throwing-up problem with HBC). The very next night I noticed funky discharge (greenish/yellow in the undies). No real smell, but nothing that had a totally offensive scent. I picked up CanesOral and prayed it would go away. I was also swollen where I assume my ovaries are located. My hair has also started to fall out a lot (especially eyelashes... noooo!).

It didn't get better, the itchiness actually got worse and since then I've been taking at least 1.5 billion probiotic cultures (two pills and tons of yoghurt), folic acid, vitamin c, using hydrogen peroxide, apple cider vinegar, anti-fungal creams, hydrocortisone cream, and RePhresh cream. (Obviously not ALL at the same time.) I have NOT had sex since Feb 10th.

Tuesday Feb 21st: Another trip to my doctor, and he said there was no obvious signs of infection (either BV/YI), no smells and it just seemed irritated. He prescribed me another CanesOral and antibiotic (amoxicillin for 7 days) to see if we could cure this before our next meeting (March 15th). It didn't really help (yet).

Only today did I think to remove the patch, and I haven't been having such intense pain, but my vulva is still itchy wherever there's hair. Also, that muscle inside the vagina (the lumpy one that you can see in the mirror) is sore.

Can anyone help me? Direct me somewhere? Is this a potential HBC allergy? Could my pubic hair be making this worse (I was letting it grow out to wax it but I usually shave)? I usually get irritation during my period too, so I usually stick to tampons to keep my vulva from wanting to cry.

(I'm 21, by the way.)

Subscribe
  • Post a new comment

    Error

    Anonymous comments are disabled in this journal

    default userpic

    Your reply will be screened

    Your IP address will be recorded 

  • 18 comments